MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNAET3
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, the lens continued to move out of the injector nozzle into the capsular bag even though surgeon had lifted up his index finger from the blue advancing lever.The iol had gone into the capsular bag without any complication.The surgery was completed on the same day.Additional information has been requested and received stating that the iol was implanted in the patient's eye.There was no patient harm.
 
Additional Manufacturer Narrative
The product was returned for analysis, and the reported complaint could not be confirmed.The device was received in a plastic bag inside the product carton.The lock-out assembly has been removed.The plunger is fully advanced outside the tip of the nozzle.No damage observed.No iol returned.The device is taken apart for further testing.No damage to the internal parts observed.The device was reloaded and was reactivated with a new canister.The failure mode could not be replicated; the device activated with no issues.No root cause identified.Forensic evaluation did not show any internal or external damage that would result in the failure mode.Additionally, the device was reactivated and the plunger advanced without issues, the failure mode could not be replicated.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24324100
Report Number9612169-2026-00308
Device Sequence Number9423526
Product Code MJP
UDI-Device Identifier00380652459723
UDI-Public(01)00380652459723(17)290914(11)250916(10)26111476
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNAET3
Device Catalogue NumberCNAET3.195
Device Lot Number26111476
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOAT OPHTHALMIC VISCOSURGICAL DEVICE.
Patient SexUnknown